# SDR NSVA20070196

- Difficulty date: July 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N347CJ
- Make and model: Saab 340B
- Aircraft serial: 347
- Aircraft time: 27,588 hours, 29,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 9062
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

20NL EMERGENCY LIGHTS DO NOT  ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY PN ON/OFF 60-1321-1, SN OFF 9062.  OPS CHECK GOOD.
